# SDR FDEA202410101479

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66244
- Aircraft time: 6,303 hours, 3,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 113T3100108G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD TRAILING EDGE FLAP AT OTEF 351 APPROX, LOWER SURFACE, MIDDLE SKIN   WITH DENT RH WING, OUTBOARD TRAILING EDGE FLAP AT OTEF 351 APPROX, MIDDLE SKIN WAS REPAIRED   IAW B767 SRM 57-53-01-2R REP 1 FIG 201 (SHEET 3) AND SRM 51-70-10-2R REP 4 FIG 202 (SHEET 3)   REV 90 AUG 15/2024
